# SDR FDEA201611013782

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291501200
- Condition: Corroded
- Location: Bs 1388
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[MAIN DECK SEAT TRACK BS 1388  RBL 47.50 WORN.  REMOVE AND REPLACED THE SEAT TRACK IAW SRM 53-70-00  FIG 1  VOL 1.
